# SDR AALA200801834

- Difficulty date: June 25, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 84,547 hours, 15,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143T80041
- Condition: Corroded
- Location: Bs 610-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FORWARD CARGO DOOR CUT OUT, LOWER MAIN SILL, OUTER CHORD HAS CORROSION REMOVAL BETWEEN STA 615 AND 610.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIRED PER MRB 767 3213.  AREA OF DISCREPANCY IS 2.7 INCHES LONG AND IS THE WIDTH OF THE FLANGE WITH A DEPTH OF 0.230 INCHES.  (S)
